Über die Wurzeln von algebraischen Gleichungen.

N. Obreschkoff

Jahresbericht der Deutschen Mathematiker-Vereinigung (1925)

  • Volume: 33, page 52-64
  • ISSN: 0012-0456; 1869-7135

How to cite


Obreschkoff, N.. "Über die Wurzeln von algebraischen Gleichungen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 33 (1925): 52-64. <http://eudml.org/doc/145677>.

author = {Obreschkoff, N.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {zeros of polynomials},
language = {ger},
pages = {52-64},
title = {Über die Wurzeln von algebraischen Gleichungen.},
url = {http://eudml.org/doc/145677},
volume = {33},
year = {1925},

AU - Obreschkoff, N.
TI - Über die Wurzeln von algebraischen Gleichungen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1925
VL - 33
SP - 52
EP - 64
LA - ger
KW - zeros of polynomials
UR - http://eudml.org/doc/145677
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.